# SDR QXEA9600192

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Nr 1 Smoke Det
- Component: Kidde, 302313
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW FOUND NR 1 CARGO COMPARTMENT WOULD NOT TEST.  FOUND DETECTOR BULB BURNED OUT AND RELAMPED, OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE
